Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kcr

tetracycline users

Recommended Posts

I am finding that my appetite is completely dead on 1000mg tetracycline. Partly from the fact that it makes me nauseous for a while, but then my appetite never comes back. Does anyone else have this problem? I'm also on spiro, so between the loss of water weight and no appetite on tetra, I'm concerned my doctor wil take me off spiro if I lose too much weight because I'm already small to begin with.

Share this post


Link to post
Share on other sites

i haven't really lost my appetite, but i do feel sick if i eat too close to taking a pill (i try to avoid it by a few hours, but sometimes i can't help it. how long have you been on the antibiotics? maybe you just need to give it a week or so?

Share this post


Link to post
Share on other sites
i haven't really lost my appetite, but i do feel sick if i eat too close to taking a pill (i try to avoid it by a few hours, but sometimes i can't help it. how long have you been on the antibiotics? maybe you just need to give it a week or so?

i was on tetracycline about 4 years ago and it made me feel nauseous as well. i actually stopped taking it and started taking something else...i guess i just wasn't willing to wait it out and suffer the nausea in order to have clear skin. but i would wait it out for maybe a week or so and if it still makes you feel bad, maybe call your derm and he might have you lower the dosage for a while so that your body can gradually get used to it.

Share this post


Link to post
Share on other sites

i would say i used it for about a month i didnt see any results so i stopped it and this month im now taking b5 we'll see how that works out

Share this post


Link to post
Share on other sites

I remember taking 250 mg's of tetra for a bit, it didn't work out well for me. I was supposed to take my pills on an empty stomache but it made me sick. But I couldn't take my pill on a full stomache, because it'd still make me sick. I couldn't take my pill within 2-3 hours of drinking milk because I'd get sick.

It was a lose/lose situation because it didn't help my acne one bit and I did was get sick.

I still have this huge bottle full of leftover pills, there's gotta be at least like 200 pills in there. What a waste.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×